The common behaviour of many families of numerical semigroups led to defining, firstly, the Frobenius varieties and, secondly, the (Frobenius) pseudo-varieties. However, some interesting families are still not covered by these definitions. To overcome this situation, here we introduce the concept of Frobenius restricted variety (or R-variety). We generalize most of the results for varieties and pseudo-varieties to R-varieties. In particular, we study the tree structure that arises within them.
R-varieties Frobenius restricted number Frobenius varieties Frobenius pseudo-varieties Monoids Numerical semigroups Tree (associated to an R-variety)
This is a preview of subscription content, log in to check access.
The authors would like to thank both of the referees for providing constructive comments and help in improving the contents of this paper.
Bras-Amorós, M., García-Sánchez, P.A., Vico-Oton, A.: Nonhomogeneous patterns on numerical semigroups. Int. J. Algebra Comput. 23, 1469–1483 (2013)MathSciNetCrossRefMATHGoogle Scholar
Delgado, M., García-Sánchez, P.A., Rosales, J.C., Urbano-Blanco, J.M.: Systems of proportionally modular Diophantine inequalities. Semigroup Forum 76, 469–488 (2008)MathSciNetCrossRefMATHGoogle Scholar
Ramírez Alfonsín, J.L.: The Diophantine Frobenius Problem, Oxford Lecture Series Mathematics Applications, vol. 30. Oxford University Press, Oxford (2005)CrossRefMATHGoogle Scholar